MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLEN

DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLEN
Model Number SP-684
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: sp-684, sp-684 surgipro* 3-0 blu 45cm c14 x36, (lot number: d3f2657fy) sp-684, sp-684 surgipro* 3-0 blu 45cm c14 x36, (lot number: d3f2657fy) sp-684, sp-684 surgipro* 3-0 blu 45cm c14 x36, (lot number: d3f2657fy) sp-684, sp-684 surgipro* 3-0 blu 45cm c14 x36, (lot number: d3f2657fy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a skin closure of the face, when closing the skin, in the act of taking the suture from the packet, needle detachment occurred for five sutures.The needle did not fall into the patient's cavity.The suture type was changed to resolve the issue.No patient complications have been reported as a result of this event.

Brand Name
SURGIPRO
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLEN
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23393932
Report Number9612501-2025-02806
Device Sequence Number9871825
Product Code GAW
UDI-Device Identifier10884521037489
UDI-Public(01)10884521037489(17)280531(10)D3F2657FY
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K954808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP-684
Device Catalogue NumberSP-684
Device Lot NumberD3F2657FY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/27/2025
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown